# SDR NX4R00006A

- Difficulty date: March 14, 2011
- Submitted: March 16, 2011
- Operation: General aviation
- Aircraft: N490ER
- Make and model: Cessna 172S
- Aircraft serial: 172S10556
- Aircraft time: 3,069 hours
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 0510105308
- Condition: Worn
- Location: Elevator
- Part time: 3,069 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HR INSP, THE "UP" ELEVATOR CABLE WAS FOUND WORN AT FS-65.33. THE CABLE HAD MANY STRANDS WORN GREATER THAN 50 PERCENT THROUGH.
